Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 19, NWS Louisville, KY

March 1, 20176 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 1, 2017, 2:17 AM EST for 6 counties in Kentucky. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 2:17 AM EST (07:17 UTC)
Expired
Mar 1, 2017, 2:45 AM EST
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bullitt County, KY, Hardin County, KY, Larue County, KY, Marion County, KY, Nelson County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 41 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 2:30 AM ESTTSTM WND DMGCoxs Creek, KYDELAYED REPORT. UTILITY POLES DOWN. TIME ESTIMATED FROM RADAR.
Mar 1, 2:40 AM ESTTSTM WND DMG1 Ese Elizabethtown, KYDELAYED REPORT. SEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 9:29 PM ESTTornado WatchSPC12 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 411 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
411 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

020 
WUUS53 KLMK 010717
SVRLMK
KYC029-093-123-155-179-229-010745-
/O.NEW.KLMK.SV.W.0019.170301T0717Z-170301T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
217 AM EST WED MAR 1 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Nelson County in central Kentucky...
  Northwestern Larue County in central Kentucky...
  Northwestern Marion County in central Kentucky...
  Southwestern Washington County in central Kentucky...
  East central Hardin County in central Kentucky...
  South central Bullitt County in central Kentucky...

* Until 245 AM EST

* At 217 AM EST, a severe thunderstorm was located near
  Elizabethtown, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Elizabethtown, Bardstown, Hodgenville, Lebanon Junction, New Haven,
  Lyons, Samuels Field Airport, Nerinx, Deatsville and Bellwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 AM EST for central
Kentucky.

LAT...LON 3755 8580 3771 8591 3796 8547 3769 8524
TIME...MOT...LOC 0717Z 240DEG 49KT 3768 8576 

HAIL...1.00IN
WIND...60MPH
 
$$

MJ
1 follow-up statement
109 
WWUS53 KLMK 010743
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
243 AM EST WED MAR 1 2017

KYC029-093-123-155-179-229-010753-
/O.EXP.KLMK.SV.W.0019.000000T0000Z-170301T0745Z/
Nelson KY-Larue KY-Marion KY-Washington KY-Hardin KY-Bullitt KY-
243 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NELSON...NORTHWESTERN LARUE...
NORTHWESTERN MARION...SOUTHWESTERN WASHINGTON...EAST CENTRAL HARDIN
AND SOUTH CENTRAL BULLITT COUNTIES WILL EXPIRE AT 245 AM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 500 AM EST for central
Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3755 8580 3771 8591 3796 8547 3769 8524
TIME...MOT...LOC 0743Z 240DEG 49KT 3785 8538 

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 12:30 AM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 1, 12:30 AM EST, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1230 AM EST Wed Mar 1 2017

.Mesoscale Update...
Issued at 1108 PM EST Tue Feb 28 2017

We continue to watch a three areas of storms to our west.  The first
area is a storm moving into SW IN from S IL...just northeast of EVV.
This storm has been maintaining strong rotation and producing hail.
Based on its current path, this will affect our northern counties of
southern Indiana (Dubois/Orange/Washington/Scott) between midnight
and 200 AM EST.

Second area is a cell out near Cape Giradeau.  This cell appears to
be producing large hail and contains strong rotation.  Based on its
trajectory this cell will likely cross through southern IL and into
SW IN after 200 AM EST and if it holds together it will move through
our southern IN counties.

Third area is down across southern MO including the bootheel and
into NW TN.  This activity is along the nose of the nocturnal low-
level jet axis which continues to strengthen this evening.  These
storms will affect far SW KY and may affect our southern counties
later tonight.

Atmosphere over the region will continue to destabilize this evening
as large pocket of colder air aloft overspreads the region.  This
will help erode a cap that continues to be seen in recent ACARS
soundings out of KSDF.  The increasing lapse rates aloft, combined
with increasing shear due to the low-level jet pushing into the
region will result in a kinematic and thermodynamic profile for
supercells and bow echos.  Current concern is that our southern
Indiana counties are at most risk for severe weather over the next
several hours.  The threat will also increase for areas further
south across KY as the SE MO/NW TN/W KY activity moves into the
region.

&&

.Short Term...(Today through Thursday)
Issued at 309 PM EST Tue Feb 28 2017

...ROUNDS OF SEVERE STORMS EXPECTED THROUGH WEDNESDAY...
...NIGHT TIME TORNADOES POSSIBLE...

Several rounds of severe storms are expected to impact the region
over the next 24 hours. These could be potentially contain
significant night time tornadoes along with very large hail and
damaging winds. Be sure to have a way to get warnings tonight and
have a plan should a tornado warning be issued for your area.

Round 1 This Afternoon...

Scattered showers and storms continue this afternoon. This looks to
be the least significant potential round of storms. The convection
from this morning and cloud cover have limited the heating across
the region quite a bit. Still some storms have started to strengthen
and expect we could see a few more follow suit. With DCAPE values up
to 900 J/kg a few damaging wind gusts and marginally severe hail are
not out of the question, but most storms are expected to stay below
this threshold. These storms are expected to decrease in coverage by
00-01Z with just a few cells thereafter until the next round moves
in.

Round 2 Late This Evening and Overnight...

This is potentially the most significant of the waves of storms. As
we go into the early evening hours, soundings show a fairly stout
cap developing. However, it looks to erode quickly during the 03-06Z
time frame. This is when the low level jet strengthens as well.
Effective shear increases to around 60 knots and storm relative
helicity values increase to 400+ m2/s2 with plenty of instability.
The next round of storms looks to move in between 03-06Z across
mainly southern IN and north and west central KY. Large hail,
tornadoes, and damaging wind will all be a possibility with these
storms. The highest chance for tornadoes will be along and northwest
of a line from Ohio county to Henry county in central KY and in
southern IN. This is where the highest chance for large hail with
supercells is as well. To the south of this line severe weather is
possible overnight, though the potential decreases the farther to
the south and east you go in central KY. It should be noted that the
exact placement of the storms tonight has been waffling a bit in the
mesoscale models this afternoon, but with the complex setup this is
expected. Anyone in the enhanced to moderate risk in particular
should take steps to stay weather aware tonight. These overnight
storms do look like they could weaken by the 09-12Z time frame with
coverage decreasing.

Round 3 Wednesday...

The actual cold front will move through on Wednesday. This looks to
bring another round of severe weather. These storms look to be more
in the form of a broken squall line along and just ahead of the
front. Any capping that redevelops after the overnight storms once
again is depicted as decreasing as the front approaches. The main
concern with the storms along the front will be damaging winds,
though some hail and brief tornado spin ups are not out of the
question. A bit more questionable is out in front of the line across
south central KY where some discrete cells may develop. Should this
occur, the tornado and hail potential would be a bit higher, though
not as high as expected overnight. This line of storms along the
front should move out by mid afternoon with drying weather and
colder temps expected in its wake through the overnight hours.

Winds do look to be quite gusty out of the northwest behind the
front. Sustained winds in the 20-25 mph range are expected with
gusts of 30-35 mph. A few gusts up to 40 don't look completely out
of the question.

&&

.Long Term...(Thursday night through Tuesday)
Issued at 222 PM EST Tue Feb 28 2017

The long term looks to be much quieter than the short term period,
at least through the weekend. Thursday should be dry and cooler with
highs in the upper 40s to lower 50s. A clipper system will drop
southeast into the Ohio Valley on Thursday night. This could bring
some light precipitation to portions of southern IN and north
central KY, mainly north of I-64. A few snowflakes could mix in with
this system, but no significant impacts are expected. Behind this
system, we will get another push of cooler air with highs topping
out in the lower to mid 40s on Friday. The cooler temperatures will
be short lived, however, as high pressure builds in and shifts
across the region through the weekend.

For the beginning of next week, another low pressure system tracking
across the upper Midwest will bring a chance for rain as a cold
front moves through. There are still significant model differences
in timing with this system, so will just go with a blend of pops for
now. Have also added in a slight chance for thunderstorms as models
do depict at least a bit of instability.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1230 AM EST Wed Mar 1 2017

Two distinct batches of convection ongoing, and the main challenge
in this TAF set is timing them into SDF and BWG. One cluster over
southern Indiana will likely pass just north of SDF, but has spawned
enough scattered convection to its south that we will initialize
with VCTS/CB. As this gets closer, will include a TEMPO for TSRA
running through daybreak, with fuel-alternate ceilings.

BWG will also come under the gun with storms currently working along
the KY/TN border. Will include TEMPO for IFR visibility in heavy
rain overnight, and ceilings also dropping into fuel-alternate.
Should see a break in the action toward morning. LEX should be the
last to get in on overnight convection, so confidence is not as high
with this forecast.  A break in the action is expected from daybreak
until perhaps mid-morning, but will maintain MVFR ceilings.

Squall line just ahead of the cold front will move through late
morning through mid-afternoon, with another period of prevailing
TSRA and continued MVFR ceilings, but will stay above fuel-
alternate. Will kick the prevailing wind gusts up to 30 kt, with
potential for substantially higher gusts in T-storms.

Once the cold front pushes through around mid-afternoon, precip
shuts off quickly and ceilings lift to VFR. However, will see very
gusty winds from roughly due west, with gusts near 30 kt until just
after sunset. This wind direction will push the limits of the main
runways at SDF. Winds will subside late evening with the loss of
heating and the weakening of the gradient.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this afternoon for INZ076>079-083-084-
     089>092.

KY...Flash Flood Watch through this afternoon for KYZ023>043-045>049-
     053>057.

&&

Mesoscale...MJ
Short Term...EER
Long Term...EER
Aviation...RAS
Hazardous weather outlook, Feb 28, 3:39 PM EST, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
339 PM EST Tue Feb 28 2017

KYZ027-035>037-039>043-045>049-053>057-012045-
Grayson-Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-
Garrard-Madison-
Including the cities of Leitchfield, Frankfort, Georgetown,
Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, and Richmond
339 PM EST Tue Feb 28 2017 /239 PM CST Tue Feb 28 2017/

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING
THROUGH WEDNESDAY AFTERNOON...

This hazardous weather outlook is for portions of Central Kentucky.

.DAY ONE...This Afternoon through Tonight.

Isolated strong to severe thunderstorms will be possible this
afternoon and early evening, with the main threats being gusty winds
and small hail.

Another round of more significant thunderstorms is expected to move
into the region tonight and last through early Wednesday morning.
Damaging winds, large hail and a isolated will all be possible.

In addition, flash flooding will be possible and a Flash Flood Watch
is in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will form along a cold front Wednesday morning as it
crosses the region. Damaging winds will be the main threat, but
large hail and a tornado or two will be possible as well, especially
for any discrete storms that form ahead of the cold front. The
thunderstorms will move out of the region by late afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather or flooding through
Wednesday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ061>067-070>078-081-082-012045-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
339 PM EST Tue Feb 28 2017 /239 PM CST Tue Feb 28 2017/

This hazardous weather outlook is for portions of Central Kentucky.

.DAY ONE...This Afternoon through Tonight.

Isolated strong to severe thunderstorms will be possible this
afternoon and early evening, with the main threats being gusty winds
and small hail.

Another round of strong to severe thunderstorms is expected to move
into the region tonight and last through early Wednesday morning.
Damaging winds, large hail and an isolated tornado will all be
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will form along a cold front Wednesday morning as it
crosses the region. Damaging winds will be the main threat, but
large hail and a tornado or two will be possible as well, especially
for any discrete storms that form ahead of the cold front. The
thunderstorms will move out of the region by late afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather or flooding through
Wednesday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>026-028>034-038-012045-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Hardin-Bullitt-Oldham-
Trimble-Henry-Shelby-Spencer-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Elizabethtown,
Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle,
Shelbyville, and Taylorsville
339 PM EST Tue Feb 28 2017 /239 PM CST Tue Feb 28 2017/

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING
THROUGH WEDNESDAY AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon through Tonight.

Isolated strong to severe thunderstorms will be possible this
afternoon and early evening, with the main threats being gusty winds
and small hail.

Another round of more significant thunderstorms is expected to move
into the region tonight and last through Wednesday morning. The
potential for night time tornadoes has increased across southern IN
and north central KY. Be sure to have a way to get warnings
overnight. Large hail and damaging winds are also expected with
these storms.

In addition, flash flooding will be possible and a Flash Flood Watch
is in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will form along a cold front Wednesday morning as it
crosses the region. Damaging winds will be the main threat, but
large hail and a tornado or two will be possible as well, especially
for any discrete storms that form ahead of the cold front. The
thunderstorms will move out of the region by late afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather or flooding through
Wednesday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EER

In the hours before

Local storm report, Mar 1, 12:40 AM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1240 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     IRELAND                 38.42N 87.00W
03/01/2017                   DUBOIS             IN   LAW ENFORCEMENT

            NUMEROUS DOWNED TREES BLOCKING ROADS AND A
            LARGE DOWNED TREE ON A HOME.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Mar 1, 1:19 AM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
119 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     HAIL             CAMPBELLSBURG           38.65N 86.26W
03/01/2017  E0.75 INCH       WASHINGTON         IN   LAW ENFORCEMENT

            .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Mar 1, 1:22 AM EST, 55 minutes before
Special Weather Statement
National Weather Service Louisville KY
122 AM EST WED MAR 1 2017

INZ076-083-010645-
Orange-Dubois-
122 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DUBOIS AND NORTHWESTERN
ORANGE COUNTIES...

At 121 AM EST, a strong thunderstorm was located 7 miles northeast of
Winslow, moving northeast at 50 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Jasper, French Lick, West Baden Springs, Dubois, Hillham, Ireland,
Portersville, Bonds, Dubois Crossroads, Norton and Kellerville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
      3850 8698 3850 8696 3849 8695 3851 8693
      3850 8691 3850 8688 3853 8683 3853 8668
      3869 8668 3869 8656 3846 8663 3836 8707
TIME...MOT...LOC 0621Z 246DEG 56KT 3843 8710

BJS
Local storm report, Mar 1, 1:29 AM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
129 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     NON-TSTM WND GST 4 ENE HOWE VALLEY       37.70N 86.02W
03/01/2017  M52 MPH          HARDIN             KY   MESONET

            .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Mar 1, 1:36 AM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     NON-TSTM WND GST CECILIA                 37.67N 85.95W
03/01/2017  M57 MPH          HARDIN             KY   MESONET

            .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Mar 1, 2:16 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
216 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     HAIL             2 S HUNTINGBURG         38.27N 86.96W
03/01/2017  M1.00 INCH       DUBOIS             IN   TRAINED SPOTTER

            WITH 60 MPH WIND SPEEDS MEASURED WITH
            ANEMOMETER. .

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 1:22 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Ohio23 min
Mar 1, 1:32 AM ESTTornado WarningLMKButler28 min
Mar 1, 1:49 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio41 min
Mar 1, 1:59 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Warren20 min
Mar 1, 2:02 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin43 min
Mar 1, 2:25 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade35 min
Mar 1, 2:41 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson49 min
Mar 1, 3:01 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
Mar 1, 3:10 AM ESTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Henry, Nelson, Oldham and 2 more35 min
Mar 1, 3:26 AM ESTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford34 min
Mar 1, 3:34 AM ESTSpecial Weather StatementLMKBullitt, Jefferson26 min
Mar 1, 3:35 AM ESTAreal Flood AdvisoryLMKBullitt, Jefferson115 min
Mar 1, 3:41 AM ESTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Scott, Woodford34 min
Mar 1, 4:11 AM ESTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas34 min
Mar 1, 4:31 AM ESTSpecial Weather StatementLMKFranklin, Harrison, Scott29 min
Mar 1, 5:08 AM ESTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas22 min
Mar 1, 5:57 AM ESTSevere Thunderstorm WarningLMKMeade33 min
Mar 1, 6:15 AM ESTSpecial Weather StatementLMKBreckinridge, Hancock, Meade30 min
Mar 1, 6:22 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Henry, Jefferson, Meade, Oldham and 2 more23 min
Mar 1, 6:32 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Hardin, Meade and 1 more43 min
Mar 1, 6:41 AM ESTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Scott, Shelby34 min
Mar 1, 6:46 AM ESTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 4 more3 hr
Mar 1, 6:46 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Larue, Meade, Nelson and 3 more44 min
Mar 1, 7:00 AM ESTTornado WarningLMKSpencer15 min
Mar 1, 7:08 AM ESTSevere Thunderstorm WarningLMKBarren, Breckinridge, Butler, Edmonson, Grayson, Green and 7 more37 min
Mar 1, 7:16 AM ESTSpecial Weather StatementLMKFayette, Franklin, Jessamine, Woodford29 min
Mar 1, 7:17 AM ESTSevere Thunderstorm WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott43 min
Mar 1, 7:18 AM ESTFlash Flood WarningLMKBreckinridge, Grayson, Hancock, Hardin, Meade, Ohio3 hr
Mar 1, 7:20 AM ESTSevere Thunderstorm WarningLMKAnderson, Boyle, Jessamine, Marion, Mercer, Nelson and 4 more40 min
Mar 1, 7:28 AM ESTSevere Thunderstorm WarningLMKAnderson, Bourbon, Clark, Fayette, Jessamine, Madison and 2 more47 min
Mar 1, 7:29 AM ESTSevere Thunderstorm WarningLMKAllen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more46 min
Mar 1, 7:41 AM ESTSevere Thunderstorm WarningLMKAdair, Barren, Butler, Edmonson, Grayson, Green and 9 more34 min
Mar 1, 7:50 AM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Marion and 4 more25 min
Mar 1, 7:53 AM ESTAreal Flood AdvisoryLMKAnderson, Fayette, Jessamine, Madison, Mercer, Scott and 1 more2 hr
Mar 1, 8:04 AM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison41 min
Mar 1, 8:05 AM ESTAreal Flood AdvisoryLMKTrimble3 hr
Mar 1, 8:09 AM ESTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Cumberland, Edmonson and 6 more36 min
Mar 1, 8:14 AM ESTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison31 min
Mar 1, 8:39 AM ESTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 5 more51 min
Mar 1, 9:17 AM ESTRiver Flood WarningLMKNicholas, Robertson3 days
Mar 1, 9:21 AM ESTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.